MathSciNet Relay Station
MathSciNet bibliographic data
MR1032984 83C05 (58D25 58D30)
Rendall, A. D. Reduction of the characteristic initial value problem to the Cauchy problem and its applications to the Einstein equations. Proc. Roy. Soc. London Ser. A 427 (1990), no. 1872, 221–239.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement